Couldn't find what you looking for?

TRY OUR SEARCH!

After my knee surgery my doctor gave me a medication called MS Contin. I had good pain relief and did very well with my Physical Therapy. But then my PC insisted in changing it to OxyContin. During PT I nearly fainted and my BP went low during exercise. I feel so tired, lethargic and my muscles are just fatigued. But now, I have the DEVASTAING side affect if pretty substantially severe depression. I am already a lifer on antidepressants. I am not suicidal, but I do not live life anymore, I exist. I KNOW the OxyContin plays a part in this. Has anyone else experienced this, and is it possible that MS Contin could affect me in a more positive way? My pain relief is good with both medications.

Loading...

What works best for you?tell your doc ?my family has been devastated by pharmaceuticals .you have to live with it.not the doc.
Reply

Loading...